# SDR P5CA9500805

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 382200012
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SYDNEY GROUND TIME, OBSERVED HYDRAULIC FLUID COMING FROM UPPER RUDDER POWER CONTROL UNIT.  FOUND TWO INCH CRACK IN FILTER HOUSING.  REPLACED POWER CONTROL UNIT IAW MM 27-21-17.
